# SDR DALA2022051203306

- Difficulty date: May 7, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 5,486 hours, 2,586 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Hinge
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER: # 2 ELEVATOR HINGE CRACKED AT LOWER NUT PLATE ROW. -M. COMPLIED WITH PRI 598945-14 REV O, PRI 598945-14 REV 1, PRI 598945 REV 2 AND FINAL ER/A 598945 REV ORIGINAL. SEE NR 17. ASSOCIATED ER/A 14-598945 ADDED FOR AC 8111. (LP#2227042)
